On the injectivity radius in Hofer's geometry
François Lalonde Yasha Savelyev
Electronic Research Announcements 2014, 21(0): 177-185 doi: 10.3934/era.2014.21.177
In this note we consider the following conjecture: given any closed symplectic manifold $M$, there is a sufficiently small real positive number $\rho$ such that the open ball of radius $\rho$ in the Hofer metric centered at the identity on the group of Hamiltonian diffeomorphisms of $M$ is contractible, where the retraction takes place in that ball (this is the strong version of the conjecture) or inside the ambient group of Hamiltonian diffeomorphisms of $M$ (this is the weak version of the conjecture). We prove several results that support the weak form of the conjecture.
keywords: Lagrangian submanifolds Hofer's geometry Quantum characteristic classes.

Year of publication

Related Authors

Related Keywords

[Back to Top]